# SDR 0202256309

- Difficulty date: July 3, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 51,576 hours, 6,119 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE LEFT OVEN IN THE NR 1 GALLEY OVERHEATED AND SMOKED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE OVEN.  OPERATIONAL CHECK GOOD.
